# SDR WRXR20250117001

- Difficulty date: January 17, 2025
- Submitted: January 17, 2025
- Operation: Air carrier
- Filed by: Wichita State University, repair station WRXR027E
- Aircraft: N540EG
- Make and model: Cndair CL6002C10
- Aircraft serial: 10319
- Aircraft time: 30,062 hours, 23,807 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge
- Part number: CC67014131
- Condition: Gouged
- Location: Zone 600 Flap
- Part time: 30,062 hours, 23,807 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE ON RH HINGE ARM FITTING PN.CC670-14131-4 AT I/B FLAP WS54.55. MEASURES .250 X .025.  ROTO-PEEN REWORKED AREA IAW CRJ 700 SRM 51-24-11. ALODINED AND PRIMED RH HINGE ARM FITTING PN.CC670-14131-4 AT I/B FLAP WS54.55. IAW CRJ700 SRM 51-21-001-001-A01 AND CRJ700 SRM 51-25-06-001-001-A01. ALL WORK COMPLIED WITH IAW REO 670-57-52-580 REV. --.
